Good orientations of unions of edge‐disjoint spanning trees - LIRMM - Laboratoire d’Informatique, de Robotique et de Microélectronique de Montpellier Access content directly
Journal Articles Journal of Graph Theory Year : 2021

Dates and versions

lirmm-03271567 , version 1 (26-06-2021)

Identifiers

Cite

Jørgen Bang-Jensen, Stéphane Bessy, Jing Huang, Matthias Kriesell. Good orientations of unions of edge‐disjoint spanning trees. Journal of Graph Theory, 2021, 96 (4), pp.594-618. ⟨10.1002/jgt.22633⟩. ⟨lirmm-03271567⟩
39 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More